Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 79, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at May 25, 2022, 9:20 AM CDT for Copiah County, Franklin County, Lincoln County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2022, 9:20 AM CDT (14:20 UTC)
- Expired
- May 25, 2022, 9:48 AM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Copiah County, MS, Franklin County, MS, Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 91 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
264
WFUS54 KJAN 251420
TORJAN
MSC029-037-085-251515-
/O.NEW.KJAN.TO.W.0079.220525T1420Z-220525T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
920 AM CDT Wed May 25 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northwestern Lincoln County in south central Mississippi...
Northeastern Franklin County in southwestern Mississippi...
Southwestern Copiah County in central Mississippi...
* Until 1015 AM CDT.
* At 920 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Vaughn, or 11 miles west of Brookhaven, moving
northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Vaughn around 925 AM CDT.
Loyd Star and Caseyville around 935 AM CDT.
Allen around 945 AM CDT.
Glancy around 1005 AM CDT.
Martinsville around 1010 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3153 9072 3192 9066 3181 9035 3146 9057
TIME...MOT...LOC 1420Z 205DEG 22KT 3156 9064
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DC2 follow-up statements
603
WWUS54 KJAN 251436
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
936 AM CDT Wed May 25 2022
MSC037-251446-
/O.CAN.KJAN.TO.W.0079.000000T0000Z-220525T1515Z/
Franklin MS-
936 AM CDT Wed May 25 2022
...THE TORNADO WARNING FOR NORTHEASTERN FRANKLIN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
central, south central and southwestern Mississippi.
LAT...LON 3161 9071 3192 9066 3181 9035 3161 9048
TIME...MOT...LOC 1436Z 204DEG 23KT 3165 9059
$$
MSC029-085-251515-
/O.CON.KJAN.TO.W.0079.000000T0000Z-220525T1515Z/
Lincoln MS-Copiah MS-
936 AM CDT Wed May 25 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
NORTHWESTERN LINCOLN AND SOUTHWESTERN COPIAH COUNTIES...
At 936 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Loyd Star, or 9 miles northwest of Brookhaven,
moving northeast at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Allen around 945 AM CDT.
Glancy and Martinsville around 1005 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3161 9071 3192 9066 3181 9035 3161 9048
TIME...MOT...LOC 1436Z 204DEG 23KT 3165 9059
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DC846
WWUS54 KJAN 251448
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
948 AM CDT Wed May 25 2022
MSC029-085-251457-
/O.CAN.KJAN.TO.W.0079.000000T0000Z-220525T1515Z/
Lincoln MS-Copiah MS-
948 AM CDT Wed May 25 2022
...THE TORNADO WARNING FOR NORTHWESTERN LINCOLN AND SOUTHWESTERN
COPIAH COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
central, south central and southwestern Mississippi.
LAT...LON 3161 9071 3192 9066 3181 9035 3161 9048
TIME...MOT...LOC 1445Z 205DEG 22KT 3168 9053
$$
DCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 25, 7:14 AM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 25, 7:14 AM CDT, 2 hours 6 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 714 AM CDT Wed May 25 2022 ...SEVERAL ROUNDS OF HEAVY RAIN TO AFFECT THE AREA THROUGH THURSDAY MORNING... .UPDATE... Updated for 12Z aviation discussion. && .AVIATION... 12Z TAF discussion: Several rounds of showers and thunderstorms are expected to move across the forecast area through the TAF period. Periods of reduced visibility and impacts from TSRA are expected, as well as periods of MVFR or lower ceilings. /NF/ && .DISCUSSION... Today and Tonight: A low pressure system continues to rotate over the High Plains early this morning, with several shortwaves rippling out ahead of it in the upper-level flow. Generally warm and humid conditions persist across our forecast area downstream of this low pressure system, and each impulse will trigger another round of showers and storms to move through the area. Looking at MRMS estimated rainfall amounts, a fairly broad average of 0.5 to 1.0 inches of rain has fallen across our forecast area in the last 24 hours, with pockets of 2+ inches scattered about. Generally higher amounts over the last few days have been focused closer to the Gulf Coast, where model guidance suggest the best chances for additional higher amounts to be focused today into Thursday morning. Therefore, have updated our Hazardous Weather Outlook text and graphics to included an Elevated threat for flash flooding from Catahoula and Concordia Parishes in LA east through Jones County in MS. A Flood Watch has also been issued for those areas for possible flash flooding through about Noon on Thursday. With these lines of storms expected to move through with modest instability and wind shear in place, a Marginal Risk for severe storms will continue through tonight as well. Damaging wind gusts and small hail are the expected hazards with any strong to severe storms. By late tonight into early tomorrow morning, a cold front associated with a more pronounced shortwave pivoting across the Gulf Coast region will bring steadily drying air and an end to heavy rain chances for northeast LA and southeast AR by sunrise. /NF/ Thursday through next Tuesday: The period of wet weather will come to an end across the forecast area through mid-afternoon Thursday. Showers and isolated storms will exit east of the forecast area during this time. During the evening hours Thursday, the cold front itself will make its way east into and through the CWA, with high pressure building into the region in its wake. Slightly cooler drier air will filter into the region Thursday night into Friday. Fortunately, a return to quieter weather will exist Friday into early next week, thus giving the area a chance to dry out. Unfortunately, the slightly cooler drier conditions will come to an end late in the Memorial Day weekend into next week. During this time, humidity levels will again creep up, with highs climbing back into the 90s. /19/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 84 65 80 59 / 92 100 14 3 Meridian 84 66 82 59 / 94 100 54 4 Vicksburg 84 64 82 60 / 95 85 5 2 Hattiesburg 84 67 82 60 / 92 100 54 3 Natchez 83 64 82 60 / 96 88 5 1 Greenville 80 64 77 59 / 93 71 8 3 Greenwood 83 65 78 59 / 95 96 13 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...Flood Watch through Thursday afternoon for MSZ060>066-072>074. LA...Flood Watch through Thursday afternoon for LAZ024-026. AR...None. && 06/19
Hazardous weather outlook, May 25, 8:53 AM CDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 853 AM CDT Wed May 25 2022 ARZ074-075-LAZ007-008-015-MSZ018-261400- Ashley-Chicot-Morehouse-West Carroll-Richland-Bolivar- 853 AM CDT Wed May 25 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Isolated strong to severe thunderstorms will be possible today into tonight. Some thunderstorms could produce damaging wind gusts and small hail. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through Thursday morning, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The threat for possible flash flooding will continue into mid morning Thursday, with chances for heavy rain expected to end from west to east through the morning. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ009-016-023-025-MSZ019-025>058-261400- East Carroll-Madison LA-Franklin LA-Tensas-Sunflower-Leflore- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke- 853 AM CDT Wed May 25 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Severe thunderstorms will be possible today into tonight. Some thunderstorms could produce damaging wind gusts and hail. A tornado can't be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through Thursday morning, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The threat for possible flash flooding will continue into mid morning Thursday, with chances for heavy rain expected to end from west to east through the morning. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ024-026-MSZ059>066-072>074-261400- Catahoula-Concordia-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 853 AM CDT Wed May 25 2022 This hazardous weather outlook is for portions of northeast Louisiana, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Severe thunderstorms will be possible today into tonight. Some thunderstorms could produce damaging wind gusts and hail. A tornado can't be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through Thursday morning, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The threat for possible flash flooding will continue into mid morning Thursday, with chances for heavy rain expected to end from west to east through the morning. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 14 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, May 25, 8:41 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Jackson MS
841 AM CDT Wed May 25 2022
MSZ056-251415-
Smith MS-
841 AM CDT Wed May 25 2022
...A strong thunderstorm will impact portions of northern Smith
County through 915 AM CDT...
At 841 AM CDT, Doppler radar was tracking a strong thunderstorm near
Burns, or 17 miles northeast of Magee, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Burns around 850 AM CDT.
Other locations impacted by this storm include Polkville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3192 8965 3201 8965 3205 8966 3205 8970
3208 8973 3222 8973 3222 8932 3221 8932
TIME...MOT...LOC 1341Z 222DEG 22KT 3210 8960
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, May 25, 8:50 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
850 AM CDT Wed May 25 2022
ARZ074-LAZ007-008-015-251415-
Ashley AR-Richland LA-Morehouse LA-West Carroll LA-
850 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of southeastern Ashley
County, eastern Morehouse, northeastern Richland and West Carroll
Parishes through 915 AM CDT...
At 850 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Galion to near Holly Ridge. Movement was
northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Jones and Galion around 855 AM CDT.
Wilmot around 905 AM CDT.
Parkdale and Darnell around 910 AM CDT.
Portland and Goodwill around 915 AM CDT.
Other locations impacted by these storms include Forest, Bonita, Mer
Rouge, Pioneer, Oak Ridge and Epps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3326 9161 3334 9146 3302 9146 3269 9138
3268 9140 3261 9140 3258 9145 3257 9144
3240 9160 3239 9167 3234 9172 3291 9189
TIME...MOT...LOC 1350Z 206DEG 46KT 3291 9177 3245 9166
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCSpecial weather statement, May 25, 9:09 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
909 AM CDT Wed May 25 2022
LAZ023>025-251445-
Tensas LA-Catahoula LA-Franklin LA-
909 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of western Tensas,
northeastern Catahoula and southeastern Franklin Parishes through 945
AM CDT...
At 909 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Newlight to Clayton.
Movement was northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Newlight around 920 AM CDT.
Cooter Point around 925 AM CDT.
Helena around 930 AM CDT.
Other locations impacted by these storms include Gilbert and Sicily
Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3218 9167 3221 9155 3220 9132 3222 9130
3186 9132 3184 9135 3175 9138 3175 9154
3172 9155 3176 9160 3173 9163 3173 9166
3184 9170
TIME...MOT...LOC 1409Z 221DEG 34KT 3205 9153 3174 9153
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:43 PM CDT | Special Weather Statement | JAN | Adams | 47 min |
| May 25, 3:31 AM CDT | Flood Watch | JAN | Adams, Covington, Forrest, Franklin, Jefferson Davis, Jones and 4 more | 24 hr |
| May 25, 8:41 AM CDT | Special Weather Statement | JAN | Smith | 34 min |
| May 25, 9:03 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 42 min |
| May 25, 9:29 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 46 min |
| May 25, 9:43 AM CDT | Special Weather Statement | JAN | Issaquena | 32 min |
| May 25, 9:51 AM CDT | Special Weather Statement | JAN | Franklin, Jefferson | 24 min |
| May 25, 9:55 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Issaquena, Warren | 50 min |
| May 25, 10:14 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 46 min |
| May 25, 10:20 AM CDT | Special Weather Statement | JAN | Issaquena, Sharkey, Washington | 25 min |
| May 25, 10:26 AM CDT | Special Weather Statement | JAN | Lincoln | 34 min |
| May 25, 10:38 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 48 min |
| May 25, 10:53 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 52 min |
| May 25, 10:59 AM CDT | Special Weather Statement | JAN | Yazoo | 31 min |
| May 25, 11:10 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 65 min |
| May 25, 11:17 AM CDT | Special Weather Statement | JAN | Lawrence | 28 min |
| May 25, 11:48 AM CDT | Special Weather Statement | JAN | Madison | 27 min |
| May 25, 11:56 AM CDT | Special Weather Statement | JAN | Simpson | 34 min |
| May 25, 12:08 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 46 min |
| May 25, 12:13 PM CDT | Special Weather Statement | JAN | Leake | 32 min |
| May 25, 12:40 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 65 min |
| May 25, 12:42 PM CDT | Special Weather Statement | JAN | Lamar, Marion | 33 min |
| May 25, 12:50 PM CDT | Special Weather Statement | JAN | Newton | 40 min |
| May 25, 12:55 PM CDT | Tornado Warning | JAN | Attala, Leake, Neshoba, Winston | 50 min |
| May 25, 1:04 PM CDT | Special Weather Statement | JAN | Neshoba | 41 min |
| May 25, 1:11 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Newton | 49 min |
| May 25, 1:18 PM CDT | Special Weather Statement | JAN | Choctaw, Webster | 27 min |
| May 25, 1:19 PM CDT | Special Weather Statement | JAN | Covington | 26 min |
| May 25, 1:22 PM CDT | Special Weather Statement | JAN | Jones | 23 min |
| May 25, 1:30 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 60 min |
| May 25, 1:34 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 56 min |
| May 25, 1:46 PM CDT | Special Weather Statement | JAN | Jones | 29 min |
| May 25, 1:58 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 47 min |
| May 25, 2:20 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 40 min |
| May 25, 2:21 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 34 min |
| May 25, 2:35 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale | 55 min |
| May 25, 2:56 PM CDT | Special Weather Statement | JAN | Lauderdale | 34 min |
| May 25, 3:13 PM CDT | Special Weather Statement | JAN | Forrest | 32 min |
| May 25, 3:42 PM CDT | Special Weather Statement | JAN | Clarke | 33 min |
| May 25, 4:52 PM CDT | Special Weather Statement | JAN | Clarke | 38 min |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.